# SDR DXTA200501046

- Difficulty date: November 1, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N677QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605367
- Aircraft time: 1,534 hours, 1,197 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Contaminated
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ON CAPTAIN`S SIDE, RIGHT BRAKE FADES WHEN PRESSURE APPLIED DURING TAXI OR TURNING.  BLED BRAKE SYSTEM PER CE560XL MM 32-42-00.  TAXI CHECK WAS GOOD.
